# SDR A6WA200940488

- Difficulty date: August 3, 2009
- Submitted: October 2, 2009
- Operation: Air carrier
- Aircraft: N466AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7899
- Aircraft time: 13,549 hours, 12,639 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Fitting
- Part number: 601R31111357
- Condition: Cracked
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLIPS AT FS 280.00, LBL 9.0, WL 72.00 IS CRACKED.  CRACKED LENGTH IS .500 INCHES.  CLIP REPLACED AT FS 280, LBL 9, WL 72, IAW SRM 51-42-06 AND 51-42-21.  (K)
